# SDR SIMA20130303002

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 25,567 hours, 23,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R424013
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2769 - THE CREW REPORTED THE CABIN ENTRY DOOR HANDLE GRIP WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN ENTRY MAIN DOOR HANDLE IAW EMB 135 AMM 25-18-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
